# SDR A6WA201240623

- Difficulty date: May 20, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 21,806 hours, 21,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP END CAP GOUGED ON TOP L/E.  R & R END CAP LT INBD FLAP IAW SRM 51-41-11, 51-42-06, 51-42-13, 51-23-00.
